Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Thyroid problem. On medication. Uncomfortable until food intake. Histroy of high BP, cholestrol, blood sugar. Serious?

Hi. I have suffered for years with high bllod pressure,high chlosterol,high blood sugars. It was monitored by medication and I lost weight and have been taken off all meds for last year. I also have.thyroid problem and.consistently take medication. Now i feel like i always have to vomit. And when i wake up i feel sick until i eat or drink juice. What is.wrong? I am currently without health insurace
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears that you are suffering with gastric irritation due to ulcer, or irritant foods.
I to my patients with such symptoms prescribe omeprazole, domperidone , and antacid gel for 7 days.
I advise you to avoid spices, junk foods, and oily foods.
Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor